# SDR 2022F00490

- Difficulty date: December 6, 2022
- Submitted: December 6, 2022
- Operation: General aviation
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Rt Wing Te Flap
- Part time: 64,113 hours, 21,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OB LOWER MAIN AFT FLAP CORROSION ON LOWER SURFACE.
